Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Cold symptoms, headache, body ache, dry heaved. Pussy blister on hip, neck. Medication required?

Hi, I am a 27 year old female. I have had cold symptoms for a few days now. Stuffed nose , dry throat /mouth, dry cough, headache, fatigue , body aches. I noticed a small pussy blister on my hip on thursday. Today, saturday, i looked in the mirror and saw 2 new ones on my neck. I also dry heaved this morning, but generally my stomach has been fine. I also work in kindergarten.
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
It looks like you have a normal viral fever as you have body ache as well but the bluster is difficult to explain however some secondary infections can cause such a picture like streptococcus. Is there any itching or pain over the area of the blisters? If yes then it can be also scabies as you ate more prone to infections of the children
Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor